MathSciNet Relay Station
MathSciNet bibliographic data
MR2250387 65M60 (35Q35 76M10 76S05)
Burman, Erik; Hansbo, Peter A unified stabilized method for Stokes' and Darcy's equations. J. Comput. Appl. Math. 198 (2007), no. 1, 35–51.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement